MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE HEMO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

MERGE HEALTHCARE MERGE HEMO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 10.4.1
Medical Device Problem Code Computer Operating System Problem (2898)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 08/26/2024, merge healthcare received a copy of a medsun report.A merge hemo customer site reported that during procedure room preparation activities, the merge hemo device's keyboard and mouse were unresponsive.Merge hemo has touchscreens as another interface option besides a keyboard and mouse.However, due to the inability to use a keyboard and mouse with merge hemo, patient procedures were performed in other labs onsite.Merge healthcare technical support remotely connected to the affected system and confirmed that the client pc's usb ports were not communicating.A replacement pc was shipped overnight and a return material authorization (rma) was initiated for the defective pc.Per policy, equipment returned from clients is wiped prior to performing system diagnostics to protect patient information.After wiping the drive and reinstalling the operating system, diagnostic tests were performed and the usb ports were found to be functional.Hence, the root cause of this issue is unknown.There have been no reports of patient injury or harm because of this issue.Reference: 300360000-2024-8014.
 
Additional Manufacturer Narrative
Updated the following fields: medsun # (b)(4) in h10, 510k number k152864 in g4, type of report follow up 001 in g6.
 
Additional Manufacturer Narrative
Merge healthcare has performed a comprehensive investigation and risk to health analysis of the reported issue.The health hazard evaluation concluded that the event is unlikely to result in any adverse health consequences.No patient harm has occurred as a result of the events reported by the customer facility.Merge healthcare will continue to follow up with facility staff to prevent future occurrences of the issue.Revised information contained in this supplemental report include the following: g6 - indication that this is follow-up report 002.H2- indication of additional information.H6 - investigation conclusion code: remove 44 added 4307.

Brand Name
MERGE HEMO
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge dr
hartland WI 53029
Manufacturer (Section G)
MERGE HEALTHCARE
900 walnut ridge dr
hartland WI 53029
Manufacturer Contact
nadia marchant
900 walnut ridge dr
hartland, WI 53029
8446372848
MDR Report Key20297199
Report Number2183926-2024-00002
Device Sequence Number8866599
Product Code DQK
UDI-Device Identifier00842000100966
UDI-Public(01)00842000100966(10)10.4.1(11)211214
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K152864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10.4.1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date10/13/2024
05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown